# SDR AALA202006119008

- Difficulty date: June 3, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 20,230 hours, 7,864 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON BEAM/TRACK FROM FR12 TO FR24, -Y765, (L=0.210, W=0.163, D=0.055 IN). REPLACED FLOORBEAM -Y765 LOCATED FROM FR12 TO FR24 ON FWD GALLEY AREA IAW SRM 51-42-11-801 AND DWG D53112812.
